Article: New American dipterous insects of the family Pipunculidae
Add this to your Mendeley library Report an error

Title

New American dipterous insects of the family Pipunculidae

By


Genre

Article

Date of Publication

Original Publication

Proceedings of the United States National Museum

Volume

43

Series / Issue

Issue: 1934

Pages

291--299

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.43-1934.291

Title

New American dipterous insects of the family Pipunculidae

By

Malloch, John Russell

Genre

Article

Date of Publication

1912

Original Publication

Proceedings of the United States National Museum

Volume

43

Series / Issue

Issue: 1934

Pages

291--299

Contributed by

BioStor

DOI

http://dx.doi.org/10.5479/si.00963801.43-1934.291

Identifiers

ISSN: 0096-3801

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>New American dipterous insects of the family Pipunculidae</title>
</titleInfo>
<name>
<namePart>Malloch, John Russell</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<relatedItem type="host">
<titleInfo>
<title>Proceedings of the United States National Museum</title>
</titleInfo>
<part>
<detail type="volume">
<number>43</number>
</detail>
<extent unit="pages">
<start>291</start>
<end>299</end>
</extent>
<date>1912</date>
</part>
</relatedItem>
<identifier type="uri">http://www.biodiversitylibrary.org/part/12258</identifier>
</mods>

Download BibTeX citation

@article{bhlpart12258,
title = {New American dipterous insects of the family Pipunculidae},
journal = {Proceedings of the United States National Museum},
volume = {43},
url = {http://www.biodiversitylibrary.org/part/12258},
publisher = {Washington :Smithsonian Institution Press, [etc.]},
author = {Malloch, John Russell},
year = {1912},
pages = {9},
}

Download EndNote citation

%0 Journal Article
%A Malloch, John Russell
%D 1912
%T New American dipterous insects of the family Pipunculidae
%J Proceedings of the United States National Museum
%V 43
%U http://www.biodiversitylibrary.org/part/12258
%R 10.5479/si.00963801.43-1934.291